Alert archive / Kentucky / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 209, NWS Louisville, KY

July 5, 2004Grayson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 5, 2004, 2:00 PM CDT for Grayson County, Kentucky. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2004, 2:00 PM CDT (19:00 UTC)
Expired
Jul 5, 2004, 2:45 PM CDT
In force
45 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Grayson County, KY

The radar

The Louisville radar (KLVX), 73 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 2:26 PM CDTTSTM WND DMGCaneyville, KYTREES DOWNED.
Jul 5, 2:26 PM CDTTSTM WND DMGCaneyville, KYTREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 12:50 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2004-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2004-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2320 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 051900
SVRLMK
KYC085-051945-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM CDT MON JUL 5 2004

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 245 PM CDT

* AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 20 MILES WEST OF LEITCHFIELD TO 20 MILES SOUTHWEST OF         
  LEITCHFIELD...AND MOVING SOUTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LEITCHFIELD BY 230 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3737 8651 3741 8662 3753 8667 3755 8667
      3756 8658 3759 8657 3759 8653 3761 8653
      3757 8646 3751 8622 3733 8619 3732 8647

$$
XXV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 12:05 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 5, 12:05 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
105 PM EDT MON JUL 5 2004

.SHORT RANGE (DAYS 0-3)...
WATCHING CONVECTIVE CLUSTER TO OUR W OVER SRN IL, MAKING ESEWD
PROGRESS ALONG GRADIENT IN PW FIELDS/ERN PERIPHERY OF 700MB RIDGE
AXIS. THIS AREA OF TSRA WILL EITHER DIRECTLY IMPACT THE WRN PARTS OF
LMK FA, OR AT THE VERY LEAST LAY OUT SOME OUTFLOW BDYS IN THE
VICINITY, SO SCT TSRA CANNOT BE RULED OUT ANYWHERE THROUGH THE EVE
HOURS. WIND FIELDS ARE MODEST, ABOUT THE SAME AS YESTERDAY, PER KLVX
VWP, SO ANY STORMS HAVE POTL TO ORGANIZE INTO LINEAR SEGMENTS WITH
WIND DAMAGE THE PRIMARY THREAT AT THIS POINT. MAIN SFC FRONTAL BDY
LOOKS TO GET KICKED NWD OVERNIGHT, IN RESPONSE TO DEEPENING
MID-LEVEL TROFINESS OVER CEN PLAINS, WHICH SHOULD REFOCUS BEST
CONVECTIVE CHCS N OF THE FA, OVER IN/OH. THIS PICTURE CONTINUES TUE,
AND FOR THE MOST PART WITH LACK OF ANY DISCERNIBLE FOCUSING, MOST OF
THE DAY SHOULD BE DRY, SAVE SOME ISO CELLS THAT MAY DEVELOP IN MOIST
AND UNSTABLE WARM SECTOR AIRMASS. TRENDS IN MODEL SOLNS HAVE BEEN
FOR FASTER COLD FRONTAL PASSAGE SOMETIME TUE NIGHT, AND THIS IS SEEN
IN 9Z SREF ENSEMBLE DATA. OVERALL WILL MAINTAIN GOOD CHC POPS FOR
TUE NIGHT INTO WED. AS PARENT 500MB WAVE PASSES EWD THU, CHCS FOR
PCPN SHOULD MINIMIZE AS SUMMERTIME RIDGING BUILDS INTO THE FA. XXV

.LONG RANGE (DAYS 4-7)...
EXTENDED MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIOD AS
UPPER LEVEL MASS FIELDS TRANSITION FROM AN AMPLIFIED PATTERN TO A
MORE ZONAL PATTERN AS SIGNIFICANT RIDGING BUILDS ACROSS THE CENTRAL
CONUS.  AT THE SFC...HIGH PRESSURE WILL BUILD INTO THE AREA ON
FRIDAY AND SATURDAY.  THIS COMBINED WITH RIDGING ALOFT WILL KEEP THE
AREA DRY WITH TEMPERATURES SLIGHTLY ABOVE NORMAL.  BY SUNDAY..WEAK
H5 WAVE WILL ROUND THE TOP OF THE RIDGE AND SLIDE SOUTHEAST.  THIS
MAY COME FAR ENOUGH SOUTH TO SPREAD SOME ISOLATED TO SCATTERED
CONVECTION ACROSS THE REGION SUNDAY AFTERNOON AND AGAIN ON MONDAY
AFTERNOON.  AS FOR TEMPERATURES...ENSEMBLES CONTINUE TO SHOW VERY
LITTLE SPREAD AND A BLEND OF OP MEX AND HPC GUIDANCE WILL BE USED.
-JARVIS

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

&&
Hazardous weather outlook, Jul 5, 9:20 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 AM EDT MON JUL 5 2004

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-060900-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN...
CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE...
ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG...
HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE...
NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD...
VERSAILLES...WINCHESTER
1020 AM EDT MON JUL 5 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT
OVER THE OUTLOOK AREA. THE BEST CHANCES FOR STORMS THIS AFTERNOON
LOOK TO BE FOR AREAS ROUGHLY ALONG AND WEST OF I-65, WITH THE BEST
CHANCES TONIGHT FOR LOCATIONS ALONG AND NORTH OF I-64. THE STORM
PREDICTION CENTER HAS FORECAST A SLIGHT RISK OF SEVERE STORMS, WITH
DAMAGING WINDS, HEAVY RAINFALLS, AND CLOUD TO GROUND LIGHTNING THE
MAIN THREATS.

IN ADDITION, MAX HEAT INDEX VALUES ARE FORECAST TO REACH 100 TO 105
DEGREES THIS AFTERNOON. REMEMBER TO TAKE FREQUENT BREAKS AND DRINK
PLENTY OF WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE BEST CHANCE FOR THUNDERSTORMS WILL BE TUESDAY NIGHT AND
WEDNESDAY AS A COLD FRONT APPROACHES THE OUTLOOK AREA. A FEW OF THE
STORMS COULD REACH SEVERE LEVELS IN ASSOCIATION WITH THE COLD FRONT.
IN ADDITION, HEAT INDEX VALUES ARE FORECAST TO REACH THE 100 TO 105
DEGREE RANGE TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

XXV

In the hours before

Special weather statement, Jul 5, 12:17 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
117 PM EDT MON JUL 5 2004

INZ083-089-KYZ023-024-026-027-061-070-051800-
BRECKINRIDGE KY-BUTLER KY-DUBOIS IN-GRAYSON KY-HANCOCK KY-LOGAN KY-
OHIO KY-PERRY IN-
INCLUDING THE CITIES OF...HARDINSBURG...JASPER...LEITCHFIELD...
RUSSELLVILLE
1217 PM EST (1217 PM CDT) MON JUL 5 2004

...THUNDERSTORMS APPROACHING THE AREA...

A LINE OF STRONG THUNDERSTORMS NOW OVER FAR SOUTHWESTERN INDIANA AND
WESTERN KENTUCKY IS EXPECTED TO CONTINUE TRACKING EAST SOUTHEASTWARD
THROUGH THE EARLY AFTERNOON HOURS. SHOULD THESE STORMS MAINTAIN
THEIR CURRENT STRUCTURE AND SPEED, THIS WOULD PUT THEM INTO LOCATIONS
SUCH AS DUBOIS, PERRY, HANCOCK, OHIO, BUTLER, AND LOGAN COUNTIES BY
AROUND 1 TO 130 PM CDT (2 TO 230 PM CDT). THESE STORMS WILL BE
CAPABLE OF PRODUCING STRONG WINDS, VERY FREQUENT CLOUD TO GROUND
LIGHTNING, AND A PERIOD OF TORRENTIAL RAINFALL.

STAY TUNED TO NOAA WEATHER RADIO, LOCAL MEDIA, OR WEATHER.GOV ON THE
INTERNET FOR UPDATES AS THEY ARE ISSUED.

XXV
Special weather statement, Jul 5, 12:17 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
117 PM EDT MON JUL 5 2004

INZ083-089-KYZ023-024-026-027-061-070-051800-
BRECKINRIDGE KY-BUTLER KY-DUBOIS IN-GRAYSON KY-HANCOCK KY-LOGAN KY-
OHIO KY-PERRY IN-
INCLUDING THE CITIES OF...HARDINSBURG...JASPER...LEITCHFIELD...
RUSSELLVILLE
1217 PM EST (1217 PM CDT) MON JUL 5 2004

...THUNDERSTORMS APPROACHING THE AREA...

A LINE OF STRONG THUNDERSTORMS NOW OVER FAR SOUTHWESTERN INDIANA AND
WESTERN KENTUCKY IS EXPECTED TO CONTINUE TRACKING EAST SOUTHEASTWARD
THROUGH THE EARLY AFTERNOON HOURS. SHOULD THESE STORMS MAINTAIN
THEIR CURRENT STRUCTURE AND SPEED, THIS WOULD PUT THEM INTO LOCATIONS
SUCH AS DUBOIS, PERRY, HANCOCK, OHIO, BUTLER, AND LOGAN COUNTIES BY
AROUND 1 TO 130 PM CDT (2 TO 230 PM EDT). THESE STORMS WILL BE
CAPABLE OF PRODUCING STRONG WINDS, VERY FREQUENT CLOUD TO GROUND
LIGHTNING, AND A PERIOD OF TORRENTIAL RAINFALL.

STAY TUNED TO NOAA WEATHER RADIO, LOCAL MEDIA, OR WEATHER.GOV ON THE
INTERNET FOR UPDATES AS THEY ARE ISSUED.

XXV
Special weather statement, Jul 5, 1:12 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT MON JUL 5 2004

INZ078-079-090>092-KYZ024-025-027>034-038-045-053-061>063-070>074-
052000-
ALLEN KY-BARREN KY-BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CLARK IN-
EDMONSON KY-FLOYD IN-GRAYSON KY-HARDIN KY-HARRISON IN-HART KY-
HENRY KY-JEFFERSON KY-JEFFERSON IN-LARUE KY-LOGAN KY-MEADE KY-
NELSON KY-OLDHAM KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY-
TRIMBLE KY-WARREN KY-
INCLUDING THE CITIES OF...LOUISVILLE...BOWLING GREEN...SHELBYVILLE...
RUSSELLVILLE...HARDINSBURG...GLASGOW...FRANKLIN...ELIZABETHTOWN...
BARDSTOWN...NEW ALBANY AND CORYDON
212 PM EDT MON JUL 5 2004

...STRONG THUNDERSTORMS MOVING INTO NORTH CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA...

AT 209 PM EDT (109 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A BAND OF STRONG THUNDERSTORMS FROM NEAR JASPER INDIANA
SOUTHWARD TO NEAR HOPKINSVILLE KENTUCKY.  THIS BAND OF STORMS WAS
MOVING EAST AT 35 TO 40 MPH.  THIS LINE OF STORMS WILL AFFECT
BRANDENBURG...HARDINSBURG...LEITCHFIELD AND BOWLING GREEN BY 315 PM
EDT (215 PM CDT)...AND BEGIN TO AFFECT THE LOUISVILLE METRO
AREA...ELIZABETHTOWN...SHEPARDSVILLE AND HORSE CAVE BY 345 PM EDT
(245 PM CDT).  THIS LINE OF STORMS IS CAPABLE OF PRODUCING TORRENTIAL
RAINS...WIND GUSTS UP TO 50 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING
AND POSSIBLY SOME HAIL.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

JARVIS
Local storm report, Jul 5, 1:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM EDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     HARTFORD                37.45N 86.89W
07/05/2004  60 MPH           OHIO               KY   TRAINED SPOTTER

            NUMEROUS POWER OUTAGES IN THE AREA

&&

XXV
Local storm report, Jul 5, 1:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     HARTFORD                37.45N 86.89W
07/05/2004                   OHIO               KY   TRAINED SPOTTER

            TREES WERE DOWNED. THE SPOTTER ESTIMATED WIND SPEEDS OF
            60 TO 70 MPH.

&&

RL
Local storm report, Jul 5, 1:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
256 PM EDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     HAWESVILLE              37.90N 86.76W
07/05/2004                   HANCOCK            KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AS WELL AS POWER LINES DOWN ACROSS
            THE CITY

&&

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:00 PM CDTSevere Thunderstorm WarningLMKBullitt35 min
Jul 4, 7:23 PM CDTSevere Thunderstorm WarningLMKSpencer37 min
Jul 5, 1:04 PM CDTSevere Thunderstorm WarningLMKHancock, Ohio56 min
Jul 5, 1:04 PM CDTSevere Thunderstorm WarningLMKHancock, Ohio61 min
Jul 5, 1:45 PM CDTSevere Thunderstorm WarningLMKButler45 min
Jul 5, 1:46 PM CDTSevere Thunderstorm WarningLMKLogan44 min
Jul 5, 1:48 PM CDTSevere Thunderstorm WarningLMKBreckinridge42 min
Jul 5, 2:05 PM CDTSevere Thunderstorm WarningLMKMeade40 min
Jul 5, 2:11 PM CDTSevere Thunderstorm WarningLMKBullitt49 min
Jul 5, 2:15 PM CDTSevere Thunderstorm WarningLMKSimpson, Warren45 min
Jul 5, 2:19 PM CDTSevere Thunderstorm WarningLMKEdmonson41 min
Jul 5, 2:23 PM CDTTornado WarningLMKWarren37 min
Jul 5, 2:26 PM CDTSevere Thunderstorm WarningLMKHardin44 min
Jul 5, 2:30 PM CDTSevere Thunderstorm WarningLMKAllen30 min
Jul 5, 2:34 PM CDTSevere Thunderstorm WarningLMKJefferson46 min
Jul 5, 2:35 PM CDTFlash Flood WarningLMKLogan85 min
Jul 5, 2:41 PM CDTSevere Thunderstorm WarningLMKHart34 min
Jul 5, 2:46 PM CDTSevere Thunderstorm WarningLMKLarue, Nelson44 min
Jul 5, 2:48 PM CDTSevere Thunderstorm WarningLMKBarren42 min
Jul 5, 2:51 PM CDTSevere Thunderstorm WarningLMKMonroe54 min
Jul 5, 2:55 PM CDTFlash Flood WarningLMKAllen95 min
Jul 5, 3:02 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor43 min
Jul 5, 3:05 PM CDTSevere Thunderstorm WarningLMKMarion, Washington40 min
Jul 5, 3:09 PM CDTSevere Thunderstorm WarningLMKOldham36 min
Jul 5, 3:12 PM CDTTornado WarningLMKMonroe33 min
Jul 5, 3:16 PM CDTSevere Thunderstorm WarningLMKMetcalfe44 min
Jul 5, 3:22 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby38 min
Jul 5, 3:25 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland50 min
Jul 5, 3:34 PM CDTSevere Thunderstorm WarningLMKAdair26 min
Jul 5, 3:40 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin35 min
Jul 5, 3:44 PM CDTSevere Thunderstorm WarningLMKBoyle, Mercer36 min
Jul 5, 3:47 PM CDTSevere Thunderstorm WarningLMKCasey43 min
Jul 5, 3:50 PM CDTFlash Flood WarningLMKCumberland85 min
Jul 5, 3:51 PM CDTSevere Thunderstorm WarningLMKWoodford29 min
Jul 5, 3:57 PM CDTSevere Thunderstorm WarningLMKRussell33 min
Jul 5, 3:57 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine43 min
Jul 5, 4:00 PM CDTSevere Thunderstorm WarningLMKGarrard, Lincoln45 min
Jul 5, 4:24 PM CDTSevere Thunderstorm WarningLMKClark, Madison36 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.